# SDR KO0R201707120042

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N763CK
- Make and model: Boeing 737-300
- Aircraft serial: 26233
- Aircraft time: 83,218 hours, 24,480 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 1480, FACTORY SPLICE AREA, IS CORRODED AT STRINGER 25L
